Tylenol Sinus Severe Non-Drowsy Cold & Flu Caplets Acetaminophen, Guaifenesin & Phenylephrine HCl Perspective: front
Hover to Zoom
Tylenol Sinus Severe Non-Drowsy Cold & Flu Caplets Acetaminophen, Guaifenesin & Phenylephrine HCl Perspective: back
Hover to Zoom
Tylenol Sinus Severe Non-Drowsy Cold & Flu Caplets Acetaminophen, Guaifenesin & Phenylephrine HCl Perspective: left
Hover to Zoom
Tylenol Sinus Severe Non-Drowsy Cold & Flu Caplets Acetaminophen, Guaifenesin & Phenylephrine HCl Perspective: right
Hover to Zoom
Tylenol Sinus Severe Non-Drowsy Cold & Flu Caplets Acetaminophen, Guaifenesin & Phenylephrine HCl Perspective: top
Hover to Zoom
Tylenol Sinus Severe Non-Drowsy Cold & Flu Caplets Acetaminophen, Guaifenesin & Phenylephrine HCl Perspective: bottom
Hover to Zoom

Tylenol Sinus Severe Non-Drowsy Cold & Flu Caplets Acetaminophen, Guaifenesin & Phenylephrine HCl

4.63(115)View All Reviews
24 ctUPC: 0030045026225
Purchase Options
Located in AISLE 12
$8.99 discounted from $9.49

Product Details

Tylenol Sinus Severe Daytime Caplets offer temporary relief of symptoms associated with hay fever or other respiratory allergies, the flu or the common cold, including fever, headache, sinus congestion and pressure, nasal congestion, chest congestion, and minor aches and pains. Each sinus relief caplet contains 325 mg of the pain reliever and fever reducer acetaminophen, 5 mg of the nasal decongestant phenylephrine HCl, and 200 mg of the expectorant guaifenesin. When taken as directed, this cold and flu symptom relief medicine can help decongest sinus openings and passages, help clear nasal passages, and help loosen phlegm and thin bronchial secretions to make coughs more productive. From the #1 doctor-recommended pain relief brand, the non-drowsy decongestant formula can be taken during the day and is suitable for adults and children 12 years and over.

  • Tylenol Sinus Severe Daytime Medicine Caplets for non-drowsy cold, flu & allergy symptom relief
  • Pain reliever, decongestant, fever reducer & expectorant to help relieve sinus headache & pressure
  • Cold & flu symptom relief medicine helps decongest sinus openings & passages & loosens phlegm
  • Each caplet contains 325 mg of acetaminophen to temporarily relieve pain and reduce fever
  • Each caplet contains 5 mg of phenylephrine HCl, a nasal decongestant to help clear nasal passages

Ratings and Reviews

Pay Less Super Markets is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.63(115)
    5
    (89)
    4
    (18)
    3
    (3)
    2
    (2)
    1
    (3)